Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Developed two parallel crevices in skull. Feeling headache and dizziness. On medication for hypertension. What's going on?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I Have noticed that over the last two months my skull has developed two parallel crevices (or trenches) on the left side starting from the top back to almost my forehead. Alternately this could be interpreted as an inflammation of the skull between the two trenches. I have no other symptoms like headache. dizziness or anything else. I take telmisartan 80 mg and diltiazem 90 mg daily for hypertension and tachycardia forr th last five months. I do not take any other medication and I am 67 years of age. What is going on?
Posted Mon, 30 Jul 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 30 minutes later
Hello and thank you for sending your question.

Your question is a good one and I will work on providing you with some information and recommendations regarding what is going on.

I completely understand your concern that you may have possibly an inflammation on the left side of the scalp. However it is very unusual for some one to have such an inflammation without headache, fever or other signs of inflammation. I suspect it could be the prominence on the skull bones appearing as crevices or trenches or an inflammation or thrombosed blood vessel in the scalp.

My recommendation would be for you to see your physician for a good physical examination and consultation. You can even send me a snap of the left scalp for visual impression and opinion.

I thank you again for submitting your question. I hope you have found my response to be helpful.

If you have additional concerns I would be happy to discuss them with you.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor